Generalized multivalued vector quasi-equilibrium problems

M. Kalimuddin Ahmad, [No Value] Salahuddin, M. Boulbrachene

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, a new mathematical model of generalized multivalued vector quasi-equilibrium problem is introduced and several existence results for a solution of generalized multivalued vector quasi-equilibrium problem with and without φ condensing mapping are shown. The results in this paper extend and unify several results in the literature.

Original languageEnglish
Pages (from-to)25-34
Number of pages10
JournalAdvances in Nonlinear Variational Inequalities
Volume11
Issue number2
Publication statusPublished - 2008

    Fingerprint

Keywords

  • Generalized multivalued vector quasi-equilibrium problem
  • Maximal element theorem
  • Multivalued mapping

ASJC Scopus subject areas

  • Analysis

Cite this